|No weight gain
Jul 19, 2013
Been on Tribuss treatment for 4 months now & my Dr. Said I should be putting on weight, but I'm not . Should I be concerned about the effectiveness of these drugs? My count was 170 & VL of 30000 before starting treatment. I quit occasional drinking & smoking whn I was diagnosed. And in my whole extended family (maternal + paternal) there are no big weighted people, I'm not sure what to think (I.e whether its jus my Genes or If Tribuss really isn't helping me).
Response from Dr. Young
Hello and thanks for posting.
Without knowledge of your height and weight, it's impossible for me to comment on your weight.
It's common for many people who initiate ART with AIDS to gain weight, but if you were of normal weight before starting HIV medications, it's not reasonable to assume that you'd have substantial weight gain.
For a staring point, calculate your body mass index (BMI). This is a simple and frequently used tool to look at whether one is under- or overweight. Here's a link to an online BMI calculator.
Be well, BY
can i call this early trreatment
ADHD, Depression and right ART for hiv-1
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.